zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On a perturbed functional integral equation of Urysohn type. (English) Zbl 1245.45004
Summary: We study the existence of monotonic solutions for a perturbed functional integral equation of Urysohn type in the space of Lebesgue integrable functions on an unbounded interval. The technique associated with measures of noncompactness (in both the weak and the strong sense) and the Darbo fixed point are the main tool to prove our main result.
MSC:
45G10Nonsingular nonlinear integral equations
References:
[1]Appell, J.: Implicit functions, nonlinear integral equations, and the measure of noncompactness of the superposition operator, J. math. Anal. appl. 83, 251-263 (1981) · Zbl 0495.45007 · doi:10.1016/0022-247X(81)90261-4
[2]Appell, J.: On the solvability of nonlinear noncompact problems in function spaces with applications to integral and differential equations, Boll. un. Mat. ital. B 1, No. 6, 1161-1172 (1982) · Zbl 0511.47045
[3]Appell, J.; Chen, C.: How to solve Hammerstein equations, J. integral eq. Appl. 8, No. 3, 287-296 (2006) · Zbl 1156.45004 · doi:10.1216/jiea/1181075392
[4]Burton, T. A.: Volterra integral and differential equations, (1983)
[5]Darwish, M. A.: On integral equations of Urysohn – Volterra type, Appl. math. Comput. 136, 93-98 (2003) · Zbl 1026.45011 · doi:10.1016/S0096-3003(02)00027-9
[6]Darwish, M. A.: On solvability of some quadratic functional-integral equation in Banach algebra, Commun. appl. Anal. 11, No. 3 – 4, 441-450 (2007) · Zbl 1137.45004
[7]Darwish, M. A.; Ntouyas, S. K.: Existence of monotone solutions of a perturbed quadratic integral equation of Urysohn type, Nonlinear stud. 18, No. 2, 155-165 (2011)
[8]Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[9]El-Sayed, W. G.; El-Bary, A. A.; Darwish, M. A.: Solvability of Urysohn integral equation, Appl. math. Comput. 145, 487-493 (2003) · Zbl 1038.45005 · doi:10.1016/S0096-3003(02)00504-0
[10]Franco, D.; Infante, G.; O’regan, D.: Positive and nontrivial solutions for the Urysohn integral equation, Acta math. Sin. (Engl. Ser.) 22, No. 6, 1745-1750 (2006) · Zbl 1130.45004 · doi:10.1007/s10114-005-0782-3
[11]O’regan, D.; Meehan, M.: Existence theory for nonlinear integral and integrodifferential equations, (1998)
[12]Väth, M.: Volterra and integral equations of vector functions, Monographs and textbooks in pure and applied mathematics 224 (2000) · Zbl 0940.45002
[13]Zabrejko, P. P.: Integral equations – A reference text, (1975)
[14]Appell, J.; De Pascale, E.; Zabrejko, P. P.: On the application of the Newton – Kantorovich method to nonlinear integral equations of uryson type, Numer. funct. Anal. optim. 12, 271-283 (1991) · Zbl 0746.45002 · doi:10.1080/01630569108816428
[15]Appell, J.; De Pascale, E.; Lysenko, J. V.; Zabrejko, P. P.: New results on Newton – Kantorovich approximations with applications to nonlinear integral equations, Numer. funct. Anal. optim. 18, 1-17 (1997) · Zbl 0881.65049 · doi:10.1080/01630569708816744
[16]Banaś, J.; Pasławska-Południak, M.: Monotonic solutions of Urysohn integral equation on unbounded interval, Comput. math. Appl. 47, No. 12, 1947-1954 (2004) · Zbl 1068.45006 · doi:10.1016/j.camwa.2002.08.014
[17]Darwish, M. A.: Monotonic solutions of a functional integral equation of Urysohn type, Panam. math. J. 18, No. 4, 17-28 (2008) · Zbl 1162.45004
[18]El-Bary, A. A.; Darwish, M. A.; El-Sayed, W. G.: On an existence theorem for Urysohn integral equations via measure of noncompactness, Math. sci. Res. J. 6, No. 9, 441-448 (2002) · Zbl 1021.45005
[19]Appell, J.; Zabrejko, P. P.: Nonlinear superposition operators, Cambridge tracts in mathematics 95 (1990) · Zbl 0701.47041
[20]Banaś, J.; Knap, Z.: Integrable solutions of a functional-integral equation, Revista mat. Univ. complutense de Madrid 2, 31-38 (1989) · Zbl 0679.45003
[21]Darwish, M. A.; Henderson, J.: Solvability of a functional integral equation under Carathéodory conditions, Commun. appl. Nonlinear anal. 16, No. 1, 23-36 (2009) · Zbl 1173.45004
[22]Emmanuele, G.: Integrable solutions of a functional-integral equation, J. integral eq. Appl. 4, No. 1, 89-94 (1992) · Zbl 0755.45005 · doi:10.1216/jiea/1181075668
[23]Krasnosel’skii, M. A.: On the continuity of the operator Fu(x)=f(x,u(x)), Dokl. akad. Nauk. SSSR 77, 185-188 (1951)
[24]Banaś, J.; Goebel, K.: Measures of noncompactness in Banach spaces, Lecture notes in pure and applied mathematics 60 (1980) · Zbl 0441.47056
[25]Banaś, J.; Rivero, J.: On measures of weak noncompactness, Ann. mat. Pure appl. 151, 213-224 (1988) · Zbl 0653.47035 · doi:10.1007/BF01762795
[26]De Blasi, F. S.: On a property of the unit sphere in a Banach space, Bull. math. Soc. sci. Math. R. S. roum 21, 259-262 (1977) · Zbl 0365.46015
[27]Lakshmikantham, V.; Leela, S.: Nonlinear differential equations in abstract spaces, (1981)
[28]Dugundji, J.; Granas, A.: Fixed point theory, Monografie matematyczne (1982) · Zbl 0483.47038
[29]Emmanuele, G.: Measure of weak noncompactness and fixed point theorems, Bull. math. Soc. sci. Math. R. S. roum. 25, No. 4, 353-358 (1981) · Zbl 0482.47027
[30]Banaś, J.: On the superposition operator and integrable solutions of some functional equations, Nonlinear anal. 12, No. 8, 777-784 (1988) · Zbl 0656.47057 · doi:10.1016/0362-546X(88)90038-7
[31]Banaś, J.; Knap, Z.: Measures of weak noncompactness and nonlinear integral equations of convolution type, J. math. Anal. appl. 146, No. 2, 353-362 (1990) · Zbl 0699.45002 · doi:10.1016/0022-247X(90)90307-2
[32]Banaś, J.; Chlebowica, A.: On existence of integrable solutions of a functional integral equation under Carathéodory conditions, Nonlinear anal. 70, No. 9, 3172-3179 (2009) · Zbl 1168.45005 · doi:10.1016/j.na.2008.04.020